# SDR VTZA990097

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 2612 · Fire Detection
- Part: Engine
- Condition: Smoking
- Location: Left
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

FLT 7272 - DURING ACCOMPLISHMENT OF TORQUE AND TEMPERATURE LIMIT TEST, FLIGHT CREW NOTED DROP IN FUEL FLOW AND RPM ON LEFT ENGINE, TEST WAS REPLACED THREE TIMES WITH SAME RESULT.  ON THIRD ATTEMPT FLIGHT CREW NOTED SMOKE COMING FROM LEFT ENGINE FLIGHT CREW ELECTED TO SHUTDOWN BOTH ENGINES AND EVACUATE THE AIRCRAFT ENGINES WERE SHUTDOWN AND AIRCRAFT WAS EVACUATED WITHOUT FURTHER INCIDENT EXCEPT THAT DURING EVACUATION, F/O SUSTAINED A BUMP ON THE HEAD.  AIRCRAFT WAS TOWED TO MAINTENANCE REMP FOR MAINTENANCE.  AIRCRAFT WAS EXAMINED FOR EVIDENCE OF FIRE, NONE FOUND.  MAINTENANCE PERSONNEL PERFORMED TORQUE AND TEMP LIMIT TEST ON BOTH ENGINES.  NO FAULT NOTED.  ALL PARAMETERS WERE NORMAL.  UNABLE TO DUPLICATE AND FAU
